# SDR SWAA2022032386998

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CREASE BEAM INNER CORD UPPER SURFACE HAS LIGHT CORROSION SPOTS BETWEEN STA 616 AND 727 / BLENDED OUT CORROSION AT L/H CREASE BEAM INNER CORD UPPER SURFACE STA 663; 75+9' TO STA 727 ORIG MAT .071' MAT LOST .003' MAT REMAINING .068' FOUND TO BE IN LIMIT IAW B737 SRM 53-40-13-1A-A FIG 103 DET C TREATED AND PRIMED AREA SRM 51-20-01-0G-0. STA 616 TO STA 663.75+9' ORIG MAT .050' MAT LOST .018' MAT REMAINING .032' FOUND TO BE OUT OF LIMIT SRM 53-40-13-1A-1 FIG 103 DET C REMOVED AND REPLACED L/H CREASE BEAM FROM STA 520+11' TO STA 663.75+9' IAW B737 SRM 51-40-02-0G-0 AND DWG # 144A5901 DA 18533 11-7-19
